# SDR DALA2025111108266

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 80,239 hours, 31,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING W/C 5210-01065-03-4R, 4R PAX DOOR NEEDS ADJUSTMENT.  DURING INSPECT OF EMERGENCY MECHANISM OF R4 DOOR, FOUND PUSHROD A WITH CORROSION. REMOVED PUSHROD IAW CMM 52-11-25.  REMOVED CORROSION. INSTALLED PUSHROD IAW CMM 52-11-25. (7534662)
